# SDR 96FDEA00709

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE SLAT BS 344 FLOOR BEAM HAS CORROSION FROM RBL 2 TO LBL 54.  REMOVED CORRODED BEAM CAP OF FLOOR BEAM AND INSTALLED NEW REPAIR PER SRM 53-10-8.
